... there any side effects from suddenly stopping this medication?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - Hydrocodone. I have been taking pain medication for a couple years now. Off and on and
... sometimes up to 10-12 pills a day. I've started having pain and a burning sensation in my stomach. Is this from a withdrawl of the ...
2 answers • 31 May 2010
... My doctor told me it was NOT a side effect of the Atelvia. He said to give my stomach a rest and start the medication in a couple of weeks. For ...
1 answer • 17 Jun 2011
Mac disease with is a chronic lung condition. Which he needs to be on medication for at least 17 to 24 months. drugs are: Ethambutol hcl 400mg ...
1 answer • 8 Aug 2011
I have 2 questions regarding different manufactors and discount on price as I am on Medicare (MS pt?
I have been on Fentanyl (from Watson) 100mcg/h for a couple years. I didn't know that there was a difference in the medication depending on ...
4 answers • 10 Aug 2013
He is 72 years old and is getting worse in the last couple of months. He is taking zyprexa at night and and 20mg of Prozac in the morning. He has ...
2 answers • 19 Oct 2014